# SDR AALA201708289057

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 50,604 hours, 14,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AFT LEFT IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
